Log In Sign Up

Plan B and Pink Spotting a Week Later?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 8th, 2011, 07:16 PM
havestar's Avatar Veteran
Join Date: Oct 2009
Posts: 241
my husband and i had a baby in august. about 6 weeks later i got on depo.

3 months later, after breastfeeding, working out and eating better, i hadn't lost a single pound.. and figured it might be because of the depo. besides that.. i had no sex drive. so i decided not to take the shot again.

a month went by and i got my period. it was regular, so i figured i'm back to normal cycles. about 9 days later my husband and i had unprotected sex. doh! we were snowed in, but were able to get plan b at the pharmacy 2 days later. i took one pill, then another 12 hrs later. didn't really have any symptoms.

well it's been about a week and i just had some really light pink spotting. it only lasted one bathroom break - meaning i went to the bathroom a few hours later and the pink had turned light brown, then nothing.

has anyone else experienced this with plan b? i'm only worried because i've read that the plan b spotting is more red and like a period.

thanks!

- edit -

i forgot to add that we had sex after i took the morning after pill. tbh i can't remember if it was after the first pill (it would have been about 3 hours before the second) or if it was 21 hours after the second pill.
__________________

Last edited by havestar; February 8th, 2011 at 07:42 PM.
Reply With Quote
  #2  
February 9th, 2011, 10:07 AM
havestar's Avatar Veteran
Join Date: Oct 2009
Posts: 241
nevermind! i believe i started another cycle (even though i'm not due for two weeks).
__________________
Reply With Quote
  #3  
February 9th, 2011, 01:02 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
You've got 3 significant hormonal events going on here, and either one of them can cause strange spotting or bleeding.

1. You're post partum. It's normal to have strange spotting and bleeding during that time.
2. Depo is a highly aggressive drug. It hits the reproductive system hard. It can take your body a long time to fully recover from the effects and this can cause strange spotting/bleeding too.
3. Plan B is another big dose of hormones in a short period of time.

I think it's fair to say your hormones are probably so confused, your body doesn't know what to do. Spotting and strange bleeding is to be expected. With charting your fertility signs, you can tell exactly what your hormones are doing and what different episodes of bleeding means.
__________________
Reply With Quote
  #4  
February 16th, 2011, 08:35 AM
Member
Join Date: Jan 2011
Posts: 35
ShawnaCan is right. Anything that affects your hormones at all can alter your cycle in countless ways, and you are dealing with three different things that each affect your hormones very significantly. It's likely that one or more is/are causing the spotting/bleeding. Nonetheless, you might consider taking a pregnancy test, just in case. You had unprotected sex and didn't take Plan B until 2 days later. Its effectiveness drops quite a bit for every 12 hours that you delay its start.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:03 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0